# SDR 08FDEA04583

- Difficulty date: October 27, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Damaged
- Location: Bs 1320 S4l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL DOUBLER FROM TV MONITOR SUPPORT AT STA 1320.  FOUNDED SEVERAL HOLES ON FRAME.  REMOVED DAMAGE AT STA 1320 FROM STR 4L-4R IAW SRM 53-00-07.  FABRICATED ZEE FRAME FROM MAE TRAVELER T8/763299.  FABRICATED SPLICES PER MAE TRAVELER T8/761975.  DRILLED REPAIR PARTS IAW SRM 53-00-07.  TREATED AND PRIMED REPAIR PARTS IAW SRM 53-00-07 REPAIR NR 3.  INSTALLED REPAIR PARTS IAW SRM 53-00-07 FIG 201 REPAIR NR 3 AT STA 1320.  DO A HFEC INSPECTION EVERY 12,000 FLIGHT CYCLES AS GIVEN IN NDT PART 6,51-00-01.  REPEAT THIS INSPECTION AT EVERY 12,000 FIGHT CYCLES INTERVALS, AS AN ALTERNATIVE, DO A (DVI) INSPECTION AT 9,000 FLIGHT CYCLES INTERVALS AFTER INITIAL INSPECTION PER NOTES D53-00-07.  THIS IS A CT "B' REPAIR.
